Hold Me Tight®

Hold Me Tight®  2-Day Couples Retreat

Join our Hold Me Tight® Couples Workshop for a transformative journey towards a deeper, more fulfilling connection with your partner. Based on Dr. Sue Johnson’s Emotionally-Focused Therapy, you and your partner will learn how to improve your communication skills. Explore the power of attachment bonds and gain a deeper understanding of your relationship. Enhance your emotional connection through effective communication, becoming more aware of your negative couple cycle, and build a stronger emotional foundation.

Couples will:

1. Understand Attachment Bonds
– Gain insight into the concept of attachment in adult relationships.
– Recognize the influence of attachment styles on relationship dynamics.

2. Enhance Emotional Connection
– Develop skills to express and validate emotions effectively.
– Increase awareness of personal emotions and those of your partner.

3. Improve Communication Dynamics
– Enhance active listening and communication strategies.
– Recognize and break negative interaction patterns.

4. Build a Secure Foundation
– Learn to create and maintain a secure emotional base in the relationship.
– Identify and promote behaviors that enhance emotional safety.

5. Navigate Conflict Constructively
– Develop strategies for constructive conflict resolution.
– Cultivate problem-solving skills as a couple.

Dates & Times Offered:

  • May 10th and 11th = SOLD OUT
  • Friday, June 14th from 4:30PM-8PM EDT & Saturday, June 15th from 9AM-5PM EDT
  • Friday, August 9th from 4:30PM-8PM EDT & Saturday, August 10th from 9AM-5PM EDT
  • Future HMT will be scheduled in the Fall of 2024

Presenter: Karen Naegel, LMFTA

Location: In-Person– 4726 Park Road, Suite C, Charlotte, NC 28209 *Limited to 3 couples

Cost: $675 per couple (includes workbook)

Register Now

 

Cancellation policy – your spot is reserved exclusively for you and your partner. If you need to cancel for any reason, you must cancel 1 week in advance to get a 50% refund. If you cancel within the week of the workshop, you will get a 25% refund.

Schedule

FRIDAY Evening 4:30pm – 8pm

4:30 PM – Registration

5:00 PM – Overview and Introductions

5:30 PM – A.R.E. DISCUSSION EXERCISE

6:00 PM – CONVERSATION #1:  DEMON DIALOGUES

6:30 PM – DEMON DIALOGUE CONVERSATION  #1

6:45 PM – Breakout for 15 minutes

7:00 PM – CONVERSATION #2:  RAW SPOTS

7:30 PM – RAW SPOTS CONVERSATION  #2

7:45 PM – Breakout for 15 minutes

8:00 PM – Q&A and wrap-up day

__________

SATURDAY  9am – 4pm

8:30 AM – Coffee available

9:00 AM – CONVERSATION #3:  ROCKY MOMENTS

9:30 AM – ROCKY MOMENTS CONVERSATION #3

10:00 AM – BREAK for 15 minutes

10:15 AM – CONVERSATION #4 :FORGIVENESS

10:45 AM – FORGIVENESS CONVERSATION  # 4

11:30 AM – Lunch (one hour)

12:30 PM – CONVERSATION #5: HOLD ME TIGHT

1:00 PM – HOLD ME TIGHT CONVERSATION  #5

2:00 PM – BREAK for 15 minutes

2:15 PM – CONVERSATION #6:  TOUCH & INTIMACY

2:45 PM – TOUCH AND INTIMACY CONVERSATION  #6

3:15 PM – BREAK for 15 minutes

3:30 PM – CONVERSATION #7:  KEEPING LOVE ALIVE

4:00 PM – Last Group Debrief and END

To express interest or to get on our waitlist, please complete the form below:

Contact us

Click HERE to send us a message with any questions or to schedule an appointment. We’ll do our best to respond within one business day, Monday-Friday.

CONNECT WITH US